# SDR CA991027018

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23088002B
- Condition: Failed
- Location: Starter/Gen
- Part time: 5,821 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 STARTER HAD TO BE DE-ELECTED MANUALLY.  GCU REPLACED FOR TROUBLESHOOTING WITH NO RESULTS AND THEN STARTER REPLACED.  AIRCRAFT RETURNED TO SERVICE.
